Asymptotic analysis for stochastic volatility: martingale expansion
Masaaki Fukasawa ()
Finance and Stochastics, 2011, vol. 15, issue 4, 635-654
Keywords: Asymptotic expansion; Fast mean reversion; Fractional Brownian motion; Jump-diffusion; Partial Malliavin calculus; Yoshida’s formula; 60F05; 91B70; C13; G13 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (32) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:15:y:2011:i:4:p:635-654
Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2
Access Statistics for this article
Finance and Stochastics is currently edited by M. Schweizer
More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla ().